Some remarks on orthomorphisms
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 255-265
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
C. D. Aliprantis 1 ; O. Burkinshaw 1
@article{10_4064_cm_47_2_255_265,
author = {C. D. Aliprantis and O. Burkinshaw},
title = {Some remarks on orthomorphisms},
journal = {Colloquium Mathematicum},
pages = {255--265},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-255-265},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-255-265/}
}
C. D. Aliprantis; O. Burkinshaw. Some remarks on orthomorphisms. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 255-265. doi: 10.4064/cm-47-2-255-265
Cité par Sources :